# SDR UPS204017

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND LT WING INBD FLAP IS DELAMINATING AROUND RUB STRIP INBD END.  REMOVED RUB STRIP AND DAMAGED SKIN UNDER RUB STRIP.  FINAL INSTALLATION PER SRM 51-40-6, MM 51-51-11.
